# SDR DALA2022021000899

- Difficulty date: February 7, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 65,497 hours, 21,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 EMERGENCY LIGHT INOP AT SEAT 24D. CORRECTIVE ACTION: FOUND BROKEN WIRES, SPLICED SAME PER B757 SWPM 20-30. OPS CK GOOD. (7941734)
